Alert archive / Ohio / Flash Flood Warnings in 2016
Flash Flood Warning 33, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Aug 17, 2016, 11:09 AM EDT for Brown County, Clermont County, Highland County, Ohio. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 17, 2016, 11:09 AM EDT (15:09 UTC)
- Expired
- Aug 17, 2016, 3:41 PM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, OH, Clermont County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 46 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 17, 11:40 AM EDT | FLASH FLOOD | 1 Sw Amelia, OH | HIGH WATER ENTERING AT LEAST 1 HOME...WITH 1 MOTORISTS REQUIRING RESCUE FROM HIGH WATER. MOST OF THE FLASH FLOODING WAS REPORTED IN PIERCE TOWNSHIP. |
| Aug 17, 12:03 PM EDT | FLASH FLOOD | 6 W Mount Orab, OH | ESTIMATED 1 TO 2 FEET OF WATER COVERING ZACHARY DRIVE IN WILLIAMSBURG |
| Aug 17, 12:05 PM EDT | FLASH FLOOD | Mowrystown, OH | AS MUCH AS 1 FOOT OF WATER ON GATH ROAD NEAR STATE ROUTE 132 JUST WEST OF MOWRYSTOWN. HIGH WATER ALSO REPORTED ON SEAMER ROAD. |
| Aug 17, 12:20 PM EDT | FLASH FLOOD | 5 S Fayetteville, OH | HIGH MOVING WATER COMPLETELY INUNDATED UPPER FIVE MILE RD. |
| Aug 17, 1:10 PM EDT | FLASH FLOOD | Amelia, OH | WATER ENTERING AN APARTMENT COMPLEX. |
| Aug 17, 1:10 PM EDT | FLASH FLOOD | Amelia, OH | NUMEROUS REPORTS OF HIGH WATER STILL BEING REPORTED FROM PIERCE TOWNSHIP THROUGH AMELIA AREA. |
| Aug 17, 2:25 PM EDT | FLASH FLOOD | 3 N Mount Orab, OH | WATER SURROUNDING A HOME AND A PICKUP TRUCK STRANDED IN HIGH WATER ALONG WAITS ROAD NORTH OF MT. ORAB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
772
WGUS51 KILN 171509
FFWILN
OHC015-025-071-171715-
/O.NEW.KILN.FF.W.0033.160817T1509Z-160817T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
NORTHERN BROWN COUNTY IN SOUTHWESTERN OHIO...
SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 115 PM EDT.
* AT 1109 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO 1.5 INCHES OF RAIN HAS
ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER 1 TO 2
INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
BATAVIA...SARDINIA...WITHAMSVILLE...GREENBUSH...NEW PALESTINE...
EAST FORK STATE PARK...LOCUST RIDGE...BLAIRSVILLE...CHASETOWN...
BANTAM AND BUFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8428 3904 8432 3905 8431 3921 8382
3902 8366 3902 8367 3901 8367
$$
JDR4 follow-up statements
201
WGUS71 KILN 171617
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 PM EDT WED AUG 17 2016
OHC015-025-071-171715-
/O.CON.KILN.FF.W.0033.000000T0000Z-160817T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLERMONT OH-BROWN OH-HIGHLAND OH-
1217 PM EDT WED AUG 17 2016
...THE FLASH FLOOD WARNING FOR CENTRAL CLERMONT...NORTHERN BROWN AND
SOUTHWESTERN HIGHLAND COUNTIES REMAINS IN EFFECT UNTIL 115 PM EDT...
AT 1214 PM EDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN RESULTED
IN HIGH WATER GETTING INTO SOME STRUCTURES...AS WELL AS MOTORISTS
TRAPPED IN HIGH WATER. WHILE FLOOD PROBLEMS CONTINUE THROUGH THE
ENTIRE FLASH FLOOD WARNING AREA...THE MOST RAPID FLOODING WAS
OCCURRING IN PIERCE TOWNSHIP. RADAR INDICATED THAT HEAVY RAIN
CONTINUES TO FALL WITH ANOTHER INCH POSSIBLE THROUGH 1 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
BATAVIA...SARDINIA...WITHAMSVILLE...MOWRYSTOWN...LINDALE...
EAST FORK STATE PARK...LOCUST RIDGE...BLAIRSVILLE...CHASETOWN...
BANTAM AND BUFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8428 3904 8432 3905 8431 3921 8382
3902 8366 3902 8367 3901 8367
$$
JDR237
WGUS51 KILN 171709
FFWILN
OHC015-025-071-172015-
/O.EXT.KILN.FF.W.0033.000000T0000Z-160817T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
109 PM EDT WED AUG 17 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...
NORTHERN BROWN COUNTY IN SOUTHWESTERN OHIO...
SOUTHWESTERN HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 415 PM EDT.
* AT 107 PM EDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN AND
FLASH FLOODING CONTINUING ESPECIALLY IN PIERCE TOWNSHIP IN
CLERMONT COUNTY...BUT ALSO BETWEEN BATAVIA AND AMELIA...AS WELL AS
VERY HIGH WATER CONTINUING IN SOUTHERN HIGHLAND COUNTY. WHILE LESS
THAN AN INCH OF ADDITIONAL RAINFALL IS EXPECTED...RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
BATAVIA...SARDINIA...MOWRYSTOWN...LINDALE...NEW PALESTINE...
EAST FORK STATE PARK...LOCUST RIDGE...BLAIRSVILLE...CHASETOWN...
BANTAM AND BUFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8428 3904 8432 3905 8431 3921 8382
3902 8366 3902 8367 3901 8367
$$
JDR651
WGUS71 KILN 171838
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
238 PM EDT WED AUG 17 2016
OHC015-025-071-172015-
/O.CON.KILN.FF.W.0033.000000T0000Z-160817T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLERMONT OH-BROWN OH-HIGHLAND OH-
238 PM EDT WED AUG 17 2016
...THE FLASH FLOOD WARNING FOR CENTRAL CLERMONT...CENTRAL BROWN AND
SOUTHWESTERN HIGHLAND COUNTIES REMAINS IN EFFECT UNTIL 415 PM EDT...
AT 233 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OCCURRING IN NORTHERN BROWN COUNTY JUST NORTH OF MOUNT ORAB IN WHICH
HIGH WATER WAS SURROUNDING A HOME AND A TRUCK WAS STRANDED IN HIGH
WATER ALONG WAITS ROAD. RADAR INDICATED THAT THE HEAVY RAINFALL HAS
ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE
RAIN WILL CAUSE FLASH FLOODING TO CONTINUE TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
SARDINIA...WITHAMSVILLE...MOWRYSTOWN...NEW PALESTINE...
BLAIRSVILLE...BANTAM AND BUFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8428 3904 8432 3905 8431 3912 8374
3902 8366 3902 8367 3901 8367
$$
JDR113
WGUS71 KILN 171941
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT WED AUG 17 2016
OHC015-025-071-171949-
/O.CAN.KILN.FF.W.0033.000000T0000Z-160817T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLERMONT OH-BROWN OH-HIGHLAND OH-
341 PM EDT WED AUG 17 2016
...THE FLASH FLOOD WARNING FOR CENTRAL CLERMONT...CENTRAL BROWN AND
SOUTHWESTERN HIGHLAND COUNTIES IS CANCELLED...
FLOOD WATERS HAVE RECEDED AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY....HOWEVER...SOME ROADWAYS HAVE BEEN
DAMAGED AND MAY REMAIN CLOSED. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3895 8428 3904 8432 3905 8431 3912 8374
3902 8366 3902 8367 3901 8367
$$
JDRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 9:43 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 17, 9:43 AM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 943 AM EDT WED AUG 17 2016 .SYNOPSIS... An area of convergent flow in a moist airmass will keep an increased chance of showers along a now nebulous front oriented along the I-71 corridor this morning. This area will move southeast today and a relative lull in activity is expected through early Saturday. More widespread storms will again occur later Saturday ahead of a cold front that will cross the region Sunday, finally providing an actual dry and more comfortable stretch of weather to the region. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Widespread pcpn is working its way across primarily southern portions of our fa this morning. This is associated with a nice 850-700 mb deformation axis that is forecast to shift off to the east/southeast of us through the afternoon hours. Thus, expect to see the more widespread pcpn gradually taper off from west to east as we head through late morning and on into this afternoon. Will then just hang on to some low chances for pcpn through the rest of the afternoon as forcing is weak and instability may be limited. With PWs still up around 2 inches, some locally heavy rainfall will still be possible today. Will stick with highs generally in the low 80s. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... Drier conditions will filter in tonight as upper level flow shifts the systems eastward yet does not have enough to scour the airmass out. Slightly drier airmass will be found over the region starting Wednesday night and continuing through the Friday night. PWAT values will still be 1.5" or so and with any daytime heating, storms cannot be ruled out entirely for any late day period, with a possible exception of Thursday where storms should remain out of the CWA due to a lack of any real forcing mechanism. Friday storm coverage will still be isolated to scattered in nature in a continued nebulous pattern. Overnight lows will bottom out in the upper 60s and highs will reach the mid 80s. && .LONG TERM /SATURDAY THROUGH TUESDAY/... By Thursday morning, the upper-level weather pattern across the CONUS will be flattening out, and the greatest of the deep moisture over the southeastern states will be shunted a little further to the south, and not directly over the Ohio Valley. However, surface ridging will remain in place, keeping a generally warm and moist pattern from completely exiting the region. This will lead to a lower overall chance of precipitation, but very little change in daily temperatures and dewpoints going into the weekend. Weak convective precipitation appears possible on Thursday, mainly in the northern sections of the CWA. Increasing moisture from the south late in the day on Friday will result in chances of precipitation again, though mainly in the southern half of the forecast area late in the day. A wetter pattern will again set up over the weekend, as a large upper trough deepens over the central states. There is solid model agreement in an increased chance of showers and storms on both Saturday and Sunday, but there remain some timing differences regarding the eventual passage of a cold front (along with a surface low moving through the Great Lakes). While the 12Z GFS is still notably quicker than the 12Z ECMWF, both models have shifted a little toward a common mean, suggesting that the greatest potential for precipitation may be early on Sunday. Surface high pressure is expected to move in behind the cold front, with drier conditions for Monday and Tuesday. && .AVIATION /14Z WEDNESDAY THROUGH SUNDAY/... Moisture continues to lift up the stalled frontal boundary over the region. Pcpn overnight has been light and generally spotting. Models lift the convection down by SDF ne this morning, generally running it along I-71. Pcpn should affect the majority of the tafs through the morning hours. Since there is lighting in the convection attm, carried VCTS for KCVG/KLUK and KILN. CIGS have been all over the place, bouncing from vfr to ifr and back. Time sections are still trying to show very low cigs this morning. For locations that are vfr, brought cigs down to mvfr in the pcpn this morning, but confidence is low on exactly where they will set up. There could be some lingering showers this afternoon before the pcpn gets shunted eastward along with H5 vorticity maxima. The cigs will gradually rise in the afternoon, with the tafs reaching vfr conditions between 21-00Z. OUTLOOK...Thunderstorms possible Saturday afternoon into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...JGL SHORT TERM...Franks LONG TERM...Hatzos AVIATION...Sites
Hazardous weather outlook, Aug 17, 9:45 AM EDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 945 AM EDT WED AUG 17 2016 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-181345- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 945 AM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-181345- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 945 AM EDT WED AUG 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL THROUGH THIS AFTERNOON. THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 17, 10:05 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLOOD VERSAILLES 39.06N 85.26W
08/17/2016 RIPLEY IN LAW ENFORCEMENT
HIGH WATER REPORTED ON A FEW ROADS ACROSS THE COUNTY.
&&Local storm report, Aug 17, 10:07 AM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM FLOOD LAWRENCEBURG 39.09N 84.86W
08/17/2016 DEARBORN IN LAW ENFORCEMENT
HIGH WATER REPORTED ON US 50.
&&Local storm report, Aug 17, 10:19 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM FLOOD 4 SW DEER PARK 39.16N 84.45W
08/17/2016 HAMILTON OH PUBLIC
HIGH WATER REPORTED ACROSS THE NORWOOD LATERAL NEAR
MONTGOMERY ROAD.
&&Local storm report, Aug 17, 10:25 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 AM EDT WED AUG 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM HEAVY RAIN 4 NNE MELBOURNE 39.09N 84.34W
08/17/2016 M1.20 INCH HAMILTON OH TRAINED SPOTTER
FELL IN 45 MINUTES.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:06 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 2 hr |
| Aug 17, 9:00 AM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Aug 17, 9:12 AM EDT | Areal Flood Advisory | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Warren | 3 hr |
| Aug 17, 9:39 AM EDT | Flash Flood Warning | ILN | Hamilton | 3 hr |
| Aug 17, 9:50 AM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Warren | 115 min |
| Aug 17, 10:01 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 119 min |
| Aug 17, 11:06 AM EDT | Areal Flood Advisory | ILN | Brown, Highland | 3 hr |
| Aug 17, 11:16 AM EDT | Tornado Warning | ILN | Adams, Brown, Highland | 29 min |
| Aug 17, 11:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland | 36 min |
| Aug 17, 11:45 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 30 min |
| Aug 17, 11:54 AM EDT | Flash Flood Warning | ILN | Highland | 4 hr |
| Aug 17, 11:58 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton | 92 min |
| Aug 17, 12:03 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike | 42 min |
| Aug 17, 12:10 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 35 min |
| Aug 17, 12:23 PM EDT | Tornado Warning | ILN | Adams, Brown | 37 min |
| Aug 17, 12:40 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 50 min |
| Aug 17, 12:45 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Pike | 2 hr |
| Aug 17, 12:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 37 min |
| Aug 17, 12:57 PM EDT | Flash Flood Warning | ILN | Adams, Pike, Scioto | 2 hr |
| Aug 17, 12:59 PM EDT | Tornado Warning | ILN | Adams, Pike, Scioto | 31 min |
| Aug 17, 1:05 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 55 min |
| Aug 17, 1:19 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 116 min |
| Aug 17, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 31 min |
| Aug 17, 1:56 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| Aug 17, 2:54 PM EDT | Areal Flood Advisory | ILN | Adams, Pike | 96 min |
| Aug 17, 3:03 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 117 min |
Nearby
Flash Flood Warnings in Ohio, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.